# SDR CALA2017030500546

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 69,728 hours, 26,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 82326422
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDES FAIL ESPU LIGHT TEST. REMOVED AND REPLACED L2 & R2 DOOR SLIDE IAW 25-62-44-000-002-A.
